# SDR DALA2023060204459

- Difficulty date: June 1, 2023
- Submitted: June 3, 2023
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 8,699 hours, 1,050 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: UNKNOWN
- Condition: None
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3411 EXPERIENCED HARD LANDING. CORRECTIVE ACTION: HARD LANDING INSPECTION PERFORMED. (2795498)
